Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://elar.urfu.ru/handle/10995/101579
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorArestov, V. V.en
dc.date.accessioned2021-08-31T14:58:15Z-
dc.date.available2021-08-31T14:58:15Z-
dc.date.issued2019-
dc.identifier.citationArestov V. V. On the conjugacy of the space of multipliers / V. V. Arestov. — DOI 10.21538/0134-4889-2019-25-4-5-14 // Trudy Instituta Matematiki i Mekhaniki UrO RAN. — 2019. — Vol. 25. — Iss. 4. — P. 4-14.en
dc.identifier.issn1344889-
dc.identifier.otherFinal2
dc.identifier.otherAll Open Access, Bronze3
dc.identifier.otherhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85078520647&doi=10.21538%2f0134-4889-2019-25-4-5-14&partnerID=40&md5=0f316a668cae89226b7d156eaff31d36
dc.identifier.otherhttp://journal.imm.uran.ru/sites/default/files/content/25_4/TrIMMUrORAN_2019_4_p5_L.pdfm
dc.identifier.urihttp://elar.urfu.ru/handle/10995/101579-
dc.description.abstractA. Figà Talamanca proved (1965) that the space Mr = Mr(G) of bounded linear operators in the space Lr, 1 ≤ r ≤ ∞, on a locally compact group G that are translation invariant (more exactly, invariant under the group operation) is the conjugate space for a space Ar = Ar(G), which he described constructively. In the present paper, for the space Mr = Mr(Rm) of multipliers of the Lebesgue space Lr(Rm), 1 ≤ r < ∞, we present a Banach function space Fr = Fr(Rm) with two properties. The space Mr is conjugate to Fr: Fr ∗ = Mr; actually, it is proved that Fr coincides with Ar = Ar(Rm). The space Fr is described in different terms as compared to Ar. This space appeared and has been used by the author since 1975 in the studies of Stechkin's problem on the best approximation of differentiation operators by bounded linear operators in the spaces Lγ(Rm), 1 ≤ γ ≤ ∞. © 2019 Krasovskii Institute of Mathematics and Mechanics. All right reserved.en
dc.format.mimetypeapplication/pdfen
dc.language.isoruen
dc.publisherKrasovskii Institute of Mathematics and Mechanicsen
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceTr. Inst. Mat. Meh. UrO RAN2
dc.sourceTrudy Instituta Matematiki i Mekhaniki UrO RANen
dc.subjectPREDUAL SPACE FOR THE SPACE OF MULTIPLIERSen
dc.titleOn the conjugacy of the space of multipliersen
dc.titleО сопряженности пространства мультипликаторовru
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.rsi41455516-
dc.identifier.doi10.21538/0134-4889-2019-25-4-5-14-
dc.identifier.scopus85078520647-
local.contributor.employeeArestov, V.V., Ural Federal University, Yekaterinburg, 620083, Russian Federation, Krasovskii Institute of Mathematics and Mechanics, Ural Branch, Russian Academy of Sciences, Yekaterinburg, 620108, Russian Federation
local.description.firstpage4-
local.description.lastpage14-
local.issue4-
local.volume25-
dc.identifier.wos000501769500001-
local.contributor.departmentUral Federal University, Yekaterinburg, 620083, Russian Federation
local.contributor.departmentKrasovskii Institute of Mathematics and Mechanics, Ural Branch, Russian Academy of Sciences, Yekaterinburg, 620108, Russian Federation
local.identifier.pure11465321-
local.identifier.eid2-s2.0-85078520647-
local.identifier.wosWOS:000501769500001-
Располагается в коллекциях:Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC

Файлы этого ресурса:
Файл Описание РазмерФормат 
2-s2.0-85078520647.pdf216,11 kBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.